On pairs of independent random variables whose quotients follow some known distribution
Colloquium Mathematicum, Tome 9 (1962) no. 1, pp. 151-162
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_9_1_151_162,
author = {I. Kotlarski},
title = {On pairs of independent random variables whose quotients follow some known distribution},
journal = {Colloquium Mathematicum},
pages = {151--162},
year = {1962},
volume = {9},
number = {1},
doi = {10.4064/cm-9-1-151-162},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-9-1-151-162/}
}
TY - JOUR AU - I. Kotlarski TI - On pairs of independent random variables whose quotients follow some known distribution JO - Colloquium Mathematicum PY - 1962 SP - 151 EP - 162 VL - 9 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-9-1-151-162/ DO - 10.4064/cm-9-1-151-162 LA - en ID - 10_4064_cm_9_1_151_162 ER -
%0 Journal Article %A I. Kotlarski %T On pairs of independent random variables whose quotients follow some known distribution %J Colloquium Mathematicum %D 1962 %P 151-162 %V 9 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-9-1-151-162/ %R 10.4064/cm-9-1-151-162 %G en %F 10_4064_cm_9_1_151_162
I. Kotlarski. On pairs of independent random variables whose quotients follow some known distribution. Colloquium Mathematicum, Tome 9 (1962) no. 1, pp. 151-162. doi: 10.4064/cm-9-1-151-162
Cité par Sources :